Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 51, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 18, 2014, 11:10 PM EDT for Adams County, York County, Pennsylvania. It was in force for 65 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 11:10 PM EDT (03:10 UTC)
- Expired
- Jun 19, 2014, 12:15 AM EDT
- In force
- 65 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Adams County, PA, York County, PA
The radar
The Sterling radar (KLWX), 95 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 11:11 PM EDT | TSTM WND DMG | 1 N Fairfield, PA | NUMEROUS LARGE BRANCHES DOWN. |
| Jun 18, 11:15 PM EDT | TSTM WND DMG | Cashtown, PA | TREES AND WIRES DOWN |
| Jun 18, 11:20 PM EDT | TSTM WND DMG | Bonneauville, PA | TREES AND WIRES DOWN |
| Jun 18, 11:35 PM EDT | TSTM WND DMG | 2 Sw East Berlin, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 9:37 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 3.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1758 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
457
WUUS51 KCTP 190310
SVRCTP
PAC001-133-190415-
/O.NEW.KCTP.SV.W.0051.140619T0310Z-140619T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 PM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1215 AM EDT
* AT 1110 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ORRTANNA...AND MOVING EAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HANOVER...WEIGELSTOWN...GETTYSBURG...PARKVILLE...HAMPTON...
LITTLESTOWN...CARROLL VALLEY...CODORUS...MCSHERRYSTOWN...SPRING
GROVE...PENNVILLE...BONNEAUVILLE...NEW OXFORD...EAST BERLIN...LAKE
HERITAGE...CASHTOWN...ORRTANNA...YORK AIRPORT...ABBOTTSTOWN AND
HUNTERSTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3978 7746 3986 7746 3988 7744 3998 7683
3972 7677 3972 7743
TIME...MOT...LOC 0310Z 267DEG 20KT 3979 7731
$$
LAMBERT1 follow-up statement
391
WWUS51 KCTP 190348
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 PM EDT WED JUN 18 2014
PAC001-133-190357-
/O.CAN.KCTP.SV.W.0051.000000T0000Z-140619T0415Z/
YORK PA-ADAMS PA-
1148 PM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YORK AND ADAMS
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER THAT MAY HAVE OCCURRED WITH THIS
STORM...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE STATE COLLEGE PA.
LAT...LON 3978 7746 3986 7746 3988 7744 3998 7683
3972 7677 3972 7743
TIME...MOT...LOC 0343Z 267DEG 20KT 3980 7704
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:04 PM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 18, 10:04 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1004 PM EDT WED JUN 18 2014 .SYNOPSIS... CENTRAL PA WILL REMAIN ON THE NORTHERN PERIPHERY OF A SUBTROPICAL RIDGE CENTERED OVER THE SOUTHEAST STATES. A NEARLY STATIONARY FRONTAL BOUNDARY STRETCHED ACROSS THE STATE WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS TONIGHT INTO THURSDAY. SLIGHTLY COOLER AND DRIER AIR IS EXPECTED TO WORK INTO THE AREA THURSDAY AFTERNOON THROUGH FRIDAY AS THE FRONT SAGS SOUTH OF THE STATE. ENOUGH MOISTURE WILL RETURN TO THE REGION THIS WEEKEND TO PRODUCE MAINLY AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS ONCE AGAIN. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... UPDATED ZFPCTP TEXT TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 329...WHICH IS IN EFFECT UNTIL 09Z THURSDAY. SFC QUASI SNTRY FRONT EXTENDING FROM THE WCENT MTNS...EAST- SOUTHEAST TO THE LOWER SUSQ VALLEY WILL ACT AS THE FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING THROUGH MUCH OF THE OVERNIGHT HOURS AS AN INITIAL WARM ADVECTION ARM OF CONVECTION TEAMS UP WITH AN EXTENSIVE MCS /FOLLOWING QUICKLY IN ITS WAKE/. TREMENDOUS LIGHTNING DISPLAY /OVER 300 STRIKES DURING THE PAST 15 MINUTES/ ACCOMPANYING THE MINI BOW ECHO RACING ACROSS CLEARFIELD COUNTY ATTM. REPORTS OF NUMEROUS TREES DOWN INVOF THE CITY OF DUBOIS OVER THE PAST HOUR WHICH WAS NEAR THE APEX OF THE BOW AND ITS 55-60 KT INBOUND WINDS ON KCCX RADAR. EXPECT THIS BOW ECHO TO MAINTAIN FAIRLY STRONG INTENSITY WITH SVR/WIND GUST POTENTIAL OVER THE NEXT FEW HOURS AS ITS MOVES ALONG AND JUST SOUTH OF THE AFOREMENTIONED QUASI STNRY BOUNDARY. MESO LOW TRAINING THIS MCS...AND LINKED TO THE RIGHT ENTRANCE REGION OF 80-90 KT JET MAX ACROSS SRN ONTARIO...WILL SLIDE ACROSS LAKE ERIE LATE TONIGHT...AND NWRN PENN THURSDAY MORNING HELPING TO FOCUS THE GREATEST THREAT FOR EXCESSIVE RAIN ACROSS SEVERAL OF OUR NW ZONES THROUGH MID MORNING THURSDAY. RECENTLY ISSUED A FLASH FLOOD WATCH THROUGH 14Z THURSDAY /FOR 4 COUNTIES IN NW PENN/ IN COLLABORATION WITH WFO PBZ. ELSEWHERE ACROSS THE CENTRAL AND WESTERN MTNS OF PENN...THE THREAT EXISTS FOR FEW...TO SEVERAL HOUR PERIOD OF SHOWERS AND PERHAPS A FEW STG TO SVR TSRA WITH THE PASSAGE OF THE SLOWLY WEAKENING MCS LATER TONIGHT. LOWEST PROBABILITY FOR CONVECTION WILL BE ACROSS THE LOWER SUSQ VALLEY AND LIMITED TO VERY LATE TONIGHT. IT WILL BE WARM AND MUGGY OVERNIGHT ACROSS THE SOUTHERN HALF OF THE STATE THANKS TO THICKENING CLOUD COVER FROM THE WEST BY SHORTLY AFTER DUSK. EARLY MORNING MINS WILL BE IN THE UPPER 60S TO AROUND 70 IN SPOTS. ACROSS TO THE NORTHERN TIER...MINS WILL DROP INTO THE MORE COMFORTABLE MID TO UPPER 50S. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... SHOWERS AND STORMS SHOULD PERSIST THROUGH THE FIRST HALF OF THE MORNING AS SFC FRONT SAGS SOUTHWARD ACROSS NORTHERN PA. SOME AREAS...ESPECIALLY THOSE THROUGH SOUTHERN PA...SHOULD HAVE 0.75 TO 1.5"+ PWATS ALLOWING FOR CONTINUED CONVECTION. LLVL DRY AIR WILL FILTER IN BETWEEN 15 TO 18Z WHICH WILL TAPER OFF ANY PRECIPITATION ALONG THE NORTH...THOUGH WARM AIR AND AN ADVANCING SFC LOW COULD ALLOW CONVECTION TO CONTINUE THROUGH TOMORROW AFTERNOON. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... A BATTLE BETWEEN UPPER LOW OVER EASTERN QUEBEC AND ATTEMPTS BY THE UPPER RIDGE OVER THE SRN U.S. TO REBUILD INTO THE EAST WILL DOMINATE THE LONG TERM PERIOD. MODEL GUIDANCE SUGGESTS THAT THE UPPER LOW WILL WIN OUT EARLY IN THE PERIOD WITH THE UPPER HIGH CENTER RETROGRESSING SWWD TOWARD THE ARKLATEX BY FRIDAY NIGHT. AN AREA OF SFC HIGH PRESSURE WILL KEEP IT A BIT COOLER AND DRIER ON FRIDAY BEHIND A COLD FRONT THAT IS EXPECTED TO MOVE SOUTH OF THE STATE BY THE START OF THE LONG TERM PERIOD. THE UPPER RIDGE IS FORECAST TO BUILD NORTH INTO THE GREAT LAKES WHILE ONE SIGNIFICANT TROF SWINGS EAST OF THE COAST. THIS WILL HELP THE AFOREMENTIONED FRONT TO LIFT BACK NORTH AS A WARM FRONT EARLY IN THE WEEKEND. SEVERAL OTHER SHORTWAVES TRAVELING THROUGH THE UPPER FLOW AROUND THE QUEBEC LOW ARE FORECAST TO PRODUCE A SERIES OF SFC WAVES ALONG THE FRONT. THIS LOOKS TO BRING BACK THE CHANCE OF SHOWERS AND THUNDERSTORMS STARTING EARLY IN THE WEEKEND AND INTO NEXT WEEK. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... VFR CONDS SHOULD CONTINUE THROUGH THE AFTN WITH THE THREAT FOR TSTMS INCREASING THIS EVENING AND INTO THE OVERNIGHT HOURS. THE GLOBAL AND HIRES MODEL DATA TEND TO FAVOR THIS IDEA...SUGGESTING ANOTHER LATE DAY OR NOCTURNAL/OVERNIGHT TSTM EVENT. LOOK FOR CONDITIONS TO DETERIORATE AFTER 00Z THROUGH 12Z...ESPECIALLY FOR THE CENTRAL AND SOUTHERN TAF SITES DUE TO LOW CLOUDS...SCATTERED SHOWERS AND STORMS. MVFR CIGS AND VSBYS IN TSRA SHOULD ADVANCE FROM THE WEST TO EAST...WITH PRECIPITATION AND POSSIBLE IFR CONDITIONS BY MORNING. EXPECT SKIES TO IMPROVE BETWEEN 15 TO 18Z IN THE NORTH AS DRY AIR MOVES IN. OUTLOOK... THU...SCT TSTM IMPACTS LKLY. FRI...NO SIG WX. FRI NGT-SUN...SCT TSTM IMPACTS PSBL. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ004-005-010- 017. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...DEVOIR/CERU LONG TERM...GARTNER AVIATION...CERU/STEINBUGL
Hazardous weather outlook, Jun 18, 9:53 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 953 PM EDT WED JUN 18 2014 PAZ011-012-018-019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-200200- CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 953 PM EDT WED JUN 18 2014 ...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-200200- WARREN-MCKEAN- 953 PM EDT WED JUN 18 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ006-037-200200- POTTER-TIOGA- 953 PM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010-017-200200- ELK-CLEARFIELD- 953 PM EDT WED JUN 18 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...SEVERE THUNDERSTORM WATCH 329 IN EFFECT UNTIL 5 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RXR
In the hours before
Local storm report, Jun 18, 10:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG BURNSIDE 40.81N 78.79W
06/18/2014 CLEARFIELD PA COUNTY OFFICIAL
TREES AND WIRES DOWN ON MAPLE STREET
0830 PM TSTM WND DMG BURNSIDE 40.81N 78.79W
06/18/2014 CLEARFIELD PA COUNTY OFFICIAL
TREES DOWN ON ROUTE 219. ROAD BLOCKED.
0855 PM TSTM WND DMG GLEN HOPE 40.80N 78.50W
06/18/2014 CLEARFIELD PA SOCIAL MEDIA
NUMEROUS TREES DOWN
0855 PM HAIL GLEN HOPE 40.80N 78.50W
06/18/2014 M1.00 INCH CLEARFIELD PA SOCIAL MEDIA
0935 PM TSTM WND DMG DUBOIS 41.12N 78.76W
06/18/2014 CLEARFIELD PA 911 CALL CENTER
NUMEROUS TREES DOWN DUBOIS
1035 PM HAIL 1 W BELLEVILLE 40.60N 77.74W
06/18/2014 M1.75 INCH MIFFLIN PA SOCIAL MEDIA
CARS DAMAGED FROM LARGE HAIL
&&
EVENT NUMBER CTP1400144 CTP1400145 CTP1400146 CTP1400147 CTP1400148
CTP1400149
LA CORTESpecial weather statement, Jun 18, 10:51 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1051 PM EDT WED JUN 18 2014
PAZ036-064-190345-
FRANKLIN PA-ADAMS PA-
1051 PM EDT WED JUN 18 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 1051 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARROLL VALLEY...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ORRTANNA AROUND 1100 PM EDT.
GETTYSBURG AND LAKE HERITAGE AROUND 1120 PM EDT.
LITTLESTOWN AND BONNEAUVILLE AROUND 1130 PM EDT.
HANOVER AND MCSHERRYSTOWN AROUND 1140 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TWO TAVERNS...
ABBOTTSTOWN...LIBERTY MOUNTAIN RESORT...FAIRFIELD...HUNTERSTOWN...
QUINCY...GETTYSBURG NATIONAL MILITARY PARK...MCKNIGHTSTOWN...
GETTYSBURG COLLEGE AND PENN STATE MONT ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3978 7761 3987 7760 3990 7698 3973 7702
3972 7703 3972 7757
TIME...MOT...LOC 0251Z 275DEG 24KT 3975 7746
LAMBERTSpecial weather statement, Jun 18, 11:05 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1105 PM EDT WED JUN 18 2014
PAZ028-056-057-190400-
JUNIATA PA-DAUPHIN PA-PERRY PA-
1105 PM EDT WED JUN 18 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 1105 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MEXICO...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
MCALISTERVILLE AROUND 1120 PM EDT.
NEWPORT AROUND 1140 PM EDT.
MILLERSBURG AND NEW BUFFALO AROUND 1200 AM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THOMPSONTOWN...
LIVERPOOL...EAST SALEM...PORT ROYAL...MIFFLIN...ENDERS...
MILLERSTOWN...HALIFAX AND MIFFLINTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4046 7731 4046 7734 4049 7750 4055 7754
4058 7750 4061 7750 4066 7738 4063 7695
4061 7692 4062 7686 4062 7683 4038 7686
TIME...MOT...LOC 0305Z 279DEG 23KT 4057 7738
LAMBERTLocal storm report, Jun 18, 11:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1106 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 W JOHNSTOWN 40.33N 78.94W
06/18/2014 CAMBRIA PA TRAINED SPOTTER
SPOTTER REPORTED POWER OUTAGE ON WEST SIDE OF CITY.
&&
EVENT NUMBER CTP1400150
MACHLocal storm report, Jun 18, 11:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1107 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 2 SW GRAMPIAN 40.94N 78.64W
06/18/2014 CLEARFIELD PA COUNTY OFFICIAL
TREE PARTIALLY BLOCKING ROADWAY ON MAHAFFEY-GRAMPIAN
HIGHWAY
&&
EVENT NUMBER CTP1400151
RXRLocal storm report, Jun 18, 11:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1110 PM EDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 5 N PHILIPSBURG 40.97N 78.21W
06/18/2014 CLEARFIELD PA COUNTY OFFICIAL
TREES AND WIRES DOWN BLOCKING OLD TURNPIKE ROAD
&&
EVENT NUMBER CTP1400152
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:05 PM EDT | Special Weather Statement | CTP | Clearfield | 55 min |
| Jun 18, 8:16 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 59 min |
| Jun 18, 8:40 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 50 min |
| Jun 18, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 73 min |
| Jun 18, 9:03 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Centre, Clearfield, Huntingdon | 57 min |
| Jun 18, 9:22 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Elk | 53 min |
| Jun 18, 9:58 PM EDT | Special Weather Statement | CTP | Mifflin | 32 min |
| Jun 18, 10:08 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Juniata, Mifflin | 52 min |
| Jun 18, 10:18 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 3 more | 57 min |
| Jun 18, 10:51 PM EDT | Special Weather Statement | CTP | Adams | 54 min |
| Jun 18, 10:56 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 64 min |
| Jun 18, 11:05 PM EDT | Special Weather Statement | CTP | Juniata | 55 min |
| Jun 18, 11:14 PM EDT | Special Weather Statement | CTP | Mifflin, Montour, Snyder, Union | 46 min |
| Jun 18, 11:53 PM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
| Jun 18, 11:59 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Snyder, Union | 61 min |
| Jun 19, 12:32 AM EDT | Special Weather Statement | CTP | Schuylkill | 43 min |
| Jun 19, 12:39 AM EDT | Special Weather Statement | CTP | Lancaster | 51 min |
| Jun 19, 12:51 AM EDT | Special Weather Statement | CTP | Columbia | 39 min |
| Jun 19, 1:18 AM EDT | Special Weather Statement | CTP | Lebanon | 42 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.